EconPapers    
Economics at your fingertips  
 

The Valuation of Semiannual Bonds between Interest Payment Dates

Richard W Taylor

The Financial Review, 1988, vol. 23, issue 3, 365-68

Abstract: Recently, a geometric mean approach has been advocated for the valu ation of bonds when interest payments take place more than once a yea r. The author extends the recent work in this area by deriving a geometric mean formula for the valuation of semiannual bonds between interest payment dates. Copyright 1988 by MIT Press.

Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:finrev:v:23:y:1988:i:3:p:365-68

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0732-8516

Access Statistics for this article

The Financial Review is currently edited by Cynthia J. Campbell and Arnold R. Cowan

More articles in The Financial Review from Eastern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:finrev:v:23:y:1988:i:3:p:365-68